# SDR ASOA200901209

- Difficulty date: October 30, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LWR AFT ANGLE IS CRACKED APPROX 1.5" IN LENGTH.  REMOVED CARGO DOOR SUPPORT BEAM LWR AFT ANGLE, LOCATED AND INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-21.
